# SDR ABXA9600060

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED MAIN CABIN SEAT TRACK ROW 'F', STATIONS 1590-1630, STATION 270, AND STATIONS 1540-1580, ROW 'B', STATIONS 1470-1500, AND AT STATIONS 45-70, SCALLOPS WORN, NICKS, GOUGES, BULDGE AREAS AROUND FASTENERS.  FABRICATED TRIPLE SEAT TRACK AT VARIOUS ROWS AND STATIONS IAW ABX REA D853-12706MR.
